# SDR IXXA06SMN391S

- Difficulty date: November 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Part number: 5751182506
- Condition: Cracked
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT INBOARD FLAP RIGHT INBOARD HINGE FITTING CRACKED AT STATION XW94.000.  REMOVED CRACKED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-0, DC8 SRM 51-1-8B, AND DC8 SRM 51-3-1.
